# SDR 05FDEA03064

- Difficulty date: September 22, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 50,574 hours, 35,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN DOUBLER AT STA 950B STRINGER 28R REQUIRES EVALUATION.  REMOVED IMPROPERLY INSTALLED DOUBLER, FABRICATED AND   INSTALLED NEW DOUBLER IAW B727 SRM 53-30-3, 51-10-2, 51-30-2, 53-30-2.
